# SDR CA150710010

- Difficulty date: June 25, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT EXPERIENCED CABIN CONTAMINATION IN THE FORM OF OIL ODOUR AND MIST. NO REPORT OF WHETHER EMERGENCY PROCEDURES WERE USED. MAINTENANCE PERSONNEL INSPECTED THE #1 ENGINE (FA0097) AND FOUND OIL POOLING IN THE P2.2 BOV AND DUCTING. THEY ALSO REPORTED MISSING A SIGNIFICANT AMOUNT OF OIL FROM THE TANK.
